# SDR ASAA2025020956578

- Difficulty date: February 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,838 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 142A325229
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR24R FROM STA500G TO 500. SRXF430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "B" REPAIR ON FUSELAGE SKIN PN: 142A3252-29/143A3232-28 AT STR 24R BETWEEN STA 490 TO STA 500G IAW EA# 800-53EA-28319 REV 00.    SRXR430X.
